# SDR SWIA202266698

- Difficulty date: October 9, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N826SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15449
- Aircraft time: 7,784 hours, 6,349 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CLIP ATTACH TO STR 7L BETWEEN FS1144.00 AND FS1162.00, INSIDE AFT EQUIPMENT BAY.     (C-CHECK RO 10/29/2022)    REMOVED AND REPLACED 1 EACH CLIP P/N: MM670-97107-001 AT STR 7L BETWEEN FS1144.00 AND FS1162.00, INSIDE AFT EQUIPMENT BAY REF. CRJ-900 SRM 51-42-06-001-001-A01.
